# SDR ASOA201001387

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 713-763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK AT STA 713.00-763.00 IS CORRODED BEYOND LIMITS.  REMOVED LT SIDEWALL SEAT TRACK IAW AMM 53-00-49-00-801.  FIT & DRILLED SEAT TRACK IAW SRM 51-40-11.  PERFORMED P/T INSP ON SEAT TRACK CUT LINE IAW NDTM 51-20-008 NO DEFECTS NOTED NDT REPORT ATTACHED. (NDT-6) PREPPED & PAINTED LT SEAT TRACKS IAW SRM 51-25-01-001-001-A01.  INSTALLED LT SIDEWALL SEAT TRACK AT FS 713.00-763.00 IAW AMM 53-00-49-400-801-A03 4A (3).
